# SDR ASOA2015060413009

- Difficulty date: May 14, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ISOLATORS BROKEN ON FWD FACE OF FS 621 PRESSURE BULKHEAD BEHIND ACCESS PANEL 2 X 2 DWG.  REMOVED BROKEN ISOLATORS AND REPLACED WITH NEW PARTS IAW SRM 51-42-13, PN SL2337-3, P/O W33395.
